# SDR UPS03441305

- Difficulty date: September 5, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 98,649 hours, 25,117 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65B078516
- Condition: Cracked
- Location: Nr 26 V/C Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  RT WING NR 26 V/C FLAP I/B LINKAGE I/B AND O/B SUPPORT RIBS FOUND CRACKED.  RT WING NR 26 V/C FLAP I/B LINKAGE BOTH I/B AND O/B RIBS REPLACED IAW SRM 51-10-01 PG 8.
